IJPAM: Volume 87, No. 2 (2013)

MONTE CARLO METHOD BASED ON INEXACT
NEWTON TO THE SVIP WITH CONSTRAINT CONDITIONS

Shuang Chen$^1$, Zunquan Xia$^2$, Deshui Yu$^3$, Fanyun Meng$^4$
$^{1,2,3,4}$Ganjingzi District
Dalian, Liaoning Province, Linggong 2, P.R. CHINA


Abstract. In this paper we apply the Monte Carlo method based on inexact Newton to solving a class of stochastic variational inequality problems (SVIPs). Locally convergence results of the proposed methods are proved under appropriate conditions. It show that the conditions we impose are satisfied and that the solutions, efficiently generated by proposed the Monte Carlo inexact Newton-procedure, have desirable properties.

Received: April 21, 2013

AMS Subject Classification: 90C15, 65C05

Key Words and Phrases: stochastic variational inequality problem, Newton approximation

Download paper from here.



DOI: 10.12732/ijpam.v87i2.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2